MathSciNet Relay Station
MathSciNet bibliographic data
MR2180104 28A80 (28A78)
Wu, Min The multifractal spectrum of some Moran measures. Sci. China Ser. A 48 (2005), no. 8, 1097–1112.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement